Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Typhoid itchy feet side effect

Premium Questions

doctor1 MD

My daughter is 5 years old and today, I visited doctor for tyhoid vaccination at 5 yr of age. I asked the doctor and he said that there are no side effects like fever or anything but now she develops ...

doctor1 MD

Significance of typhoid vaccine . My ward has turned 2 1/2(2 years and 6 months) today and I have not got him vaccinated for typhoid yet. Given the typhoid vaccines are effective only in 66 percent ...

doctor1 MD

Hello Doctor, My wife, 28 years old has been diagnosed with typhoid - Widal test positive- S ....SGPT - 14 - Normal 3.ESR - 82 - on higher side. He changed the medicines to : 1. O2 - Oflaxin ...

doctor1 MD

My typhoid treatment is over. I was recovering but today felt something very strange. I am feeling pain in my lower abdomen in the right side, soles of my feet are feeling very hard, pale ...

doctor1 MD

Does apple cider vinegar really help in typhoid . If taken after 10 days of alopathic medication to clear off the guts, will it have any negative side effects? ...

Public Forum Discussions

doctor1 MD

i am detected double typhoid 1:160 and 1:20 25 days back i was on heavy antibiotics after 10 days i got checked then it was 1:80 and 1:40. for 15 days i am having oflomac 400mg and minmin (vitamin), i m ...

doctor1 MD

My wife (Age 29) has been tested positive for Typhoid. The Dr has prescribed Glevo 500 once a day for 5 days. I read that one of the side affect of the medicine is developing rashes on skin. My wife ...

doctor1 MD

for 10 days. please guide me for any side effects of these medicines on fetus and is it safe to carry my ...hello, i am 30 year old. I had typhoid fever (in first month of pregnancy) for about 20 days, i had ...

doctor1 MD

are their any side effects or after effects of typhoid? its medication or treatment? i am 33 yrs old lady suffering from typhoid. is coconut water beneficial? 20 days have passed by but still i feel ...

doctor1 MD

typhoid vaccine for an upcoming trip. I took the pills on alternate days (August 7,9,11, and 13 ... as this is lasting. Is it possible that the typhoid vaccine could be a factor? Also I used to eat a low carb diet ...

doctor1 MD

know is this tablet has any side effects during my pregnancy? ...i am 30 years old and 9 weeks pregnant and i have typhoid Salmonella O - positive (DIL 1 ...

doctor1 MD

Dr. my wife has come to knowtoday itself that she is pregnant but she had taken antibiotics for her typhoid fever treatment 20 days back. whether there could be any side effect on fetus and what is your ...

doctor1 MD

is over. I have heard that ayurvedic medicines have no side effects. Please suggest me the medicines I ... medicines that have no or least side effects. ...

doctor1 MD

completing the Dr. prescribed course? And what about the side effects? Thanks for your suggestions, ...Dear Dr. Six months ago, my daughter had Typhoid fever and it recurred starting this month. She ...

doctor1 MD

I am traveling to Mexico in 1 week and was given oral typhoid vaccine. I took 1st does yesterday and my friend who is on her 2nd does is beginning to have side effects(bloating, nausea, etc) would ...

Mobile Questions and Answers

doctor1 MD

Both are equally effective.

doctor1 MD

yes it will effect , delay in getting treated.

doctor1 MD

Weakness could be due to malnutrition or a side effect of antibiotics. You can take a multivitamin tablet for a week which will relieve you from weakness.